MAUDE Adverse Event Report: CENTINEL SPINE, INC. STALIF L; INTERVERTEBRAL FUSION DEVICE, LUMBAR

CENTINEL SPINE, INC. STALIF L; INTERVERTEBRAL FUSION DEVICE, LUMBAR
Model Number STL5514-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neurological Deficit/Dysfunction (1982)
Date of Event 01/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of sterilization and manufacturing records indicate no abnormalities or non-conformances that would have contributed to this issue.All product accepted to stock were evaluated to be within specifications with all inspection and certification present and correct.Review of complaint log shows no other complaints recorded in relation to this issue for stalif l devices.Review of risk documentation shows that the rates are within those evaluated for probability of occurence and fully mitigated within the corresponding risk assessment fmeas.As of (b)(6) 2017, we are awaiting further information regarding the progress of the patient to complete the complaint investigation.Device not returned to manufacturer.
 
Event or Problem Description
A call was received communicating that a patient who had undergone a stalif l implantation on (b)(6) 2017 was experiencing nueropraxia.Follow up information communicated that the patient had regained 60% of neuropraxia and appeared to be recovering appropriately.It was unable to be confirmed which side the neuropraxia was occurring.Further feedback has been requested from the distributor but as of (b)(6) 2017, no further information has been received.
 
Additional Manufacturer Narrative
Complaint was updated and closed on (b)(6) 2017 to include additional follow up information that there were no further patient issues.Complaint trending will be monitored.Device not returned to manufacturer.
 
Event or Problem Description
Further feedback from (b)(6) 2017 indicated that the surgeon did not believe that the device had been contributory to the issue and no further patient issue or problems were reported during post op follow ups.The surgeon had been very happy with the placement of the implant and did not feel that any revision surgery would be necessary.
 
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
No further information to report.

Brand Name
STALIF L
Common Device Name
INTERVERTEBRAL FUSION DEVICE, LUMBAR
Manufacturer (Section D)
CENTINEL SPINE, INC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key6306074
Report Number3007494564-2017-00001
Device Sequence Number512295
Product Code OVD
UDI-Device Identifier00815101022321
UDI-Public00815101022321
Combination Product (Y/N)N
PMA/510(K) Number
K130461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2019
Device Model NumberSTL5514-00
Device Catalogue NumberSTL5514-00
Device Lot Number2016-026
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date06/02/2017
06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age46 YR